Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 7, Issue 2, Pages 125-143
http://dx.doi.org/10.1155/S1048953394000146

Laws of large numbers for L-statistics

Institute of Mathematics and Informatics, Akademijos 4, Vilnius 2600, Lithuania

Received 1 February 1992; Revised 1 April 1994

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rimas Norvaiša, “Laws of large numbers for -statistics,” Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 2, pp. 125-143, 1994. https://doi.org/10.1155/S1048953394000146.